Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 272, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 27, 2011, 5:16 PM EDT for Evans County, Tattnall County, Georgia. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2011, 5:16 PM EDT (21:16 UTC)
- Expired
- Sep 27, 2011, 6:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Evans County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 113 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 5:33 PM EDT | TSTM WND DMG | Reidsville, GA | LAW ENFORCEMENT REPORTED 1 TREE DOWN ALONG HIGHWAY 280 IN REIDSVILLE. |
| Sep 27, 5:34 PM EDT | TSTM WND DMG | Reidsville, GA | LAW ENFORCEMENT REPORTED 1 TREE DOWN ON HIGHWAY 23. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1754 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS52 KCHS 272116
SVRCHS
GAC109-267-272215-
/O.NEW.KCHS.SV.W.0272.110927T2116Z-110927T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN EVANS COUNTY IN SOUTHEAST GEORGIA...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 615 PM EDT
* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR GORDONIA ALTAMAHA STATE PARK...MOVING
EAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GORDONIA ALTAMAHA STATE PARK...REIDSVILLE...REIDSVILLE...COLLINS...
MANASSAS...BELLVILLE...MENDES...HAGAN...GLENNVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3214 8220 3215 8219 3218 8219 3224 8222
3226 8222 3227 8193 3228 8190 3227 8188
3199 8185 3195 8189 3193 8188 3182 8196
3192 8223
TIME...MOT...LOC 2117Z 266DEG 20KT 3211 8219
$$3 follow-up statements
336
WWUS52 KCHS 272135
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
535 PM EDT TUE SEP 27 2011
GAC109-267-272215-
/O.CON.KCHS.SV.W.0272.000000T0000Z-110927T2215Z/
TATTNALL GA-EVANS GA-
535 PM EDT TUE SEP 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN EVANS AND TATTNALL COUNTIES...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR REIDSVILLE...MOVING EAST AT 25
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF
60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...COLLINS...GLENNVILLE...GORDONIA ALTAMAHA STATE
PARK...HAGAN...MANASSAS...MENDES...MIDWAY AND REIDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3221 8218 3228 8190 3225 8189 3199 8185
3195 8189 3193 8188 3182 8196 3188 8211
3188 8212 3188 8213 3192 8223
TIME...MOT...LOC 2136Z 266DEG 20KT 3210 8209
$$307
WWUS52 KCHS 272157
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
557 PM EDT TUE SEP 27 2011
GAC109-267-272215-
/O.CON.KCHS.SV.W.0272.000000T0000Z-110927T2215Z/
TATTNALL GA-EVANS GA-
557 PM EDT TUE SEP 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN EVANS AND TATTNALL COUNTIES...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HUGHLAND...OR ABOUT 6 MILES SOUTHEAST OF REIDSVILLE...
MOVING EAST AT 15 MPH.
AT APPROXIMATELY 530 PM EDT...LAW ENFORCEMENT REPORTED MULTIPLE
TREES AND POWERLINES DOWN IN REIDSVILLE...AS WELL AS HAIL OF UNKNOWN
SIZE.
LAT...LON 3224 8206 3228 8191 3225 8189 3199 8185
3196 8189 3193 8188 3182 8197 3188 8212
3188 8213 3190 8215 3190 8219
TIME...MOT...LOC 2154Z 277DEG 15KT 3204 8202
$$
BSH794
WWUS52 KCHS 272210
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT TUE SEP 27 2011
GAC109-267-272220-
/O.EXP.KCHS.SV.W.0272.000000T0000Z-110927T2215Z/
TATTNALL GA-EVANS GA-
610 PM EDT TUE SEP 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EVANS AND TATTNALL
COUNTIES WILL EXPIRE AT 615 PM EDT...
AT 610 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3224 8206 3228 8191 3225 8189 3199 8185
3196 8189 3193 8188 3182 8197 3188 8212
3188 8213 3190 8215 3190 8219
TIME...MOT...LOC 2210Z 277DEG 15KT 3203 8194
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 4:07 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 27, 4:07 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 407 PM EDT TUE SEP 27 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL LINGER OVER OR NEAR THE AREA THROUGH MID WEEK...BEFORE A COLD FRONT APPROACHES THE REGION LATE IN THE WEEK. A COOLER AND DRIER AIR MASS WILL PUSH INTO THE REGION BEHIND THE FRONT DURING THE WEEKEND AND PERSIST INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... CURRENTLY...REGIONAL RADAR IMAGERY SHOWS AN AREA OF THUNDERSTORMS DEVELOPING ACROSS CENTRAL GA ALONG A REMNANT OUTFLOW BOUNDARY FROM MORNING CONVECTION. THIS FEATURE SHOWS UP WELL ON WATER VAPOR IMAGERY AS A SHORTWAVE AND VORT MAX MOVING EASTWARD AROUND THE SOUTHERN PERIPHERY OF THE LARGE UPPER LOW CENTERED OVER THE SOUTHERN PORTION OF LAKE MICHIGAN. OPERATIONAL MODELS HANDLE THIS AREA OF CONVECTION AND SHORTWAVE ENERGY DIFFERENTLY...AND THE HOURLY RUNS OF THE HRRR SEEM TO HAVE THE BEST HANDLE ON THE CURRENT SITUATION. IT LOOKS LIKE THE MAIN PART OF THIS FEATURE WILL BEGIN MOVING INTO THE FAR WESTERN PORTION OF THE CWA AROUND 22Z...6PM EDT...AND PUSH EASTWARD ACROSS THE FORECAST AREA. ITS HARD TO SAY AT THIS POINT WHAT KIND OF COVERAGE WILL RESULT AND I HAVE PAINTED IN SOME 40 POP ACROSS THE SE GA ZONES AND TRACK THIS EASTWARD THROUGH THE EVENING. BASED ON THE 16Z HRRR...IT LOOKS LIKE THE CONVECTION WILL DIMINISH AS IT MOVES EASTWARD ACROSS THE FORECAST AREA AS IT WILL MISS PEAK HEATING. THE SPC MESOANALYSIS PAGE SHOWS SOME MODERATE TO HIGH VALUES OF DCAPE ACROSS THE AREA AHEAD OF THE APPROACHING THUNDERSTORMS...SO THERE IS SOME THREAT OF ISOLATED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING STRONG DAMAGING WIND GUSTS. THEN...HEADING INTO THE OVERNIGHT THERE IS VIRTUALLY NO CHANGE IN THE LARGE SCALE PATTERN. THE UPPER LOW TO THE NW WILL BE NEARLY STATIONARY AND THE CONVECTIVELY INDUCED SHORTWAVE WILL BE THE ONLY REAL FEATURE OF INTEREST. I HAVE ADDED CHANCE POPS OVER THE COASTAL WATERS WHERE THE BETTER INSTABILITY WILL BE THROUGH WEDNESDAY MORNING. LOWS WILL FALL INTO THE UPPER 60S FURTHER INLAND...AND LOW 70S NEAR THE BEACHES. I HAVE ADDED A PATCH FOG MENTION TO THE SE GA AREA AND BORDERING SC ZONES WITH LINGERING HIGH BOUNDARY LAYER MOISTURE IN PLACE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A CLOSED UPPER LEVEL LOW PRESSURE SYSTEM WILL LINGER OVER THE OHIO VALLEY ON WEDNESDAY...BEFORE WEAKENING AS IT GRADUALLY LIFTS NORTHEAST INTO THE GREAT LAKES REGION WEDNESDAY NIGHT. MEANWHILE...A SURFACE TROUGH WILL REMAIN IN PLACE INLAND OF THE FORECAST AREA MOST OF THE DAY...BEFORE SHIFTING TOWARD THE COAST LATE. DEEP MOISTURE...SHORT WAVE ENERGY PASSING ALOFT WITHIN THE BASE OF THE UPPER LEVEL LOW...AND MESOSCALE BOUNDARY INTERACTIONS WILL SUPPORT A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA...MAINLY WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. A CONTINUED WARM SOUTHERLY FLOW AHEAD OF THE TROUGH WILL SUPPORT HIGH TEMPERATURES ABOVE NORMAL ONCE AGAIN WITH UPPER 80S PREDOMINANT ACROSS MOST OF THE AREA. A SLIGHT COOLING TREND WILL START TO TAKE PLACE WEDNESDAY NIGHT AS CLEARING BEGINS TO DEVELOP AS THE FLOW SHIFTS OFFSHORE. THE UPPER LOW WILL OPEN UP INTO A TROUGH ON THURSDAY AS IT LIFTS NORTHEAST INTO NEW ENGLAND AND EVENTUALLY GETS ABSORBED BY ANOTHER LOW DROPPING ACROSS THE GREAT LAKES REGION. A WEAK COLD FRONT ASSOCIATED WITH THE WEAKENING UPPER LEVEL TROUGH WILL SWING THROUGH THE AREA ON THURSDAY...USHERING IN A DRIER AIRMASS WITHIN A WESTERLY FLOW. THERE IS A LOW PROBABILITY FOR SHOWERS NEAR THE IMMEDIATE COAST THURSDAY MORNING...BUT OVERALL CLEARING AND RAIN FREE CONDITIONS ARE EXPECTED DURING THE DAY. HIGHS ON THURSDAY WILL REMAIN ABOVE NORMAL...GENERALLY IN THE UPPER 80S...WITH A DOWNSLOPE FLOW BECOMING MORE OF A FACTOR THAN THE WEAK COLD AIR ADVECTION ALOFT. TEMPERATURES THURSDAY NIGHT WILL DROP SLIGHTLY BELOW NORMAL WITH GOOD RADIATIONAL COOLING CONDITIONS EXPECTED. UPPER LEVEL TROUGHING WILL EXPAND SOUTHWARD ACROSS THE EASTERN U.S. ON FRIDAY...WHILE AT THE SURFACE A REINFORCING COLD FRONT APPEARS TO APPROACH FROM THE NORTHWEST. LIMITED MOISTURE WILL KEEP RAIN FREE CONDITIONS IN PLACE ON FRIDAY. A LACK OF ANY SIGNIFICANT COLD AIR ADVECTION WILL ALSO KEEP TEMPERATURES ABOVE NORMAL BUT SLIGHTLY COOLER THAN PREVIOUS DAYS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... NUMERICAL MODELS SHOW RATHER STRONG DYNAMICS ON SATURDAY...AS THE ELONGATED UPPER TROUGH CROSSES THE EAST COAST. COLD AND DRY HIGH PRESSURE WILL MAKE A STRONGER PUSH SOUTHEAST INTO THE REGION...INITIATING ROBUST COLD ADVECTION ACROSS THE MID ATLANTIC AND SOUTHEAST STATES. WHETHER THIS DEVELOPMENT COULD BE CONSIDERED ANOTHER FRONTAL PASSAGE IS STILL UNCERTAIN...HOWEVER THE MOST CONSIDERABLE TEMPERATURE CHANGE IS EXPECTED TO OCCUR OVER THE WEEKEND. HIGH TEMPERATURES COULD BE SUPPRESSED IN THE 70S WITHIN NORTH/NORTHEAST FLOW AND UNDER ABUNDANT SUNSHINE. BELOW NORMAL LOW TEMPERATURES IN THE 50S BOTH SATURDAY AND SUNDAY NIGHT WILL BE THE COMBINED RESULT OF COLD ADVECTION AND DECENT RADIATIONAL COOLING UNDER CLEAR SKIES AND DIMINISHING NOCTURNAL WINDS. COLD ADVECTION WILL DIMINISH MONDAY AND TUESDAY AS THE CENTER OF HIGH PRESSURE SHIFTS DIRECTLY OVER THE REGION. THIS WILL ALLOW TEMPERATURES TO MODERATE SLIGHTLY...WHILE STILL REMAINING A DEGREE OR TWO BELOW SEASONAL NORMALS. RAIN FREE WEATHER IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... OVERALL...VFR CONDITIONS ARE EXPECTED TO PREVAIL AT BOTH KSAV AND KCHS THROUGH THE TAF PERIOD. THIS AFTERNOON AND EVENING...I STILL HAVE NOT INCLUDED ANY MENTION OF SHOWERS OR STORMS AS COVERAGE AROUND THE SITES IS EXPECTED TO BE PRETTY LOW. HOWEVER...WILL CONTINUE THE CB THROUGH THE EVENING. WINDS WILL TURN MORE SOUTHERLY AFTER THE PASSAGE OF THE SEA BREEZE BUT GENERALLY LESS THAN 10 KTS. OVERNIGHT...THERE IS AT LEAST SOME POSSIBILITY FG AND STRATUS WITH THE CONTINUED HIGH BOUNDARY LAYER MOISTURE. MODEL GUIDANCE IS A BIT MIXED AND GIVEN THE CONDITIONS FROM LAST NIGHT I HAVE DECIDED TO JUST HINT AT SOME MVFR LEVEL CLOUDS AT BOTH SITES STARTING IN THE EARLY MORNING HOURS FOR NOW. EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CIGS/VSBYS WILL BE POSSIBLE AT TIMES THROUGH THURSDAY MORNING DUE TO ISOLATED TO SCATTERED SHRA/TSRA DURING THE AFTERNOON/EVENING HOURS AND LATE NIGHT/EARLY MORNING FOG/STRATUS. OTHERWISE...VFR CONDITIONS SHOULD PREVAIL. && .MARINE... TONIGHT THE PRESSURE PATTERN ACROSS THE WATERS WILL REMAIN FAIRLY WEAK...FAVORING S TO SW WINDS AROUND 10 KTS. SEAS HAVE DECREASED OVER THE LAST 24 HOURS OR SO...THOUGH THERE IS STILL A SWELL COMPONENT AROUND 5 FT AND 11 SECONDS BEYOND 20 NM. THE SCA FOR THE OUTER GA WATERS WILL BE ALLOWED TO EXPIRE AS EXPECTED. SWELL WILL BE PERSISTENT THROUGHOUT THE OVERNIGHT BUT ON THE DECREASING TREND TO AROUND 4 FT AND 10 SECONDS BY WEDNESDAY MORNING. SOUTH TO SOUTHWEST FLOW WILL PREVAIL ON WEDNESDAY...THEN VEER TO THE WEST ON THURSDAY AS A COLD FRONT SHIFTS INTO THE REGION. MODERATE WEST FLOW WILL PREVAIL THROUGH FRIDAY...UNTIL A SECONDARY COLD FRONT INITIATES STRONG COLD ADVECTION ACROSS THE REGION THROUGH THE WEEKEND. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH AT LEAST FRIDAY. ONCE STRONG HIGH PRESSURE BUILDS FROM THE NORTHWEST AND PUSHES THE COLDER AIR MASS INTO THE FORECAST AREA LATE FRIDAY INTO SATURDAY...WINDS WILL QUICKLY VEER TO THE NORTH/NORTHEAST AND SURGE DOWN THE COAST. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS PERIOD FOR BOTH WINDS AND SEAS. RIP CURRENTS...A MODERATE RISK FOR RIP CURRENTS WILL BE MAINTAINED FOR ALL BEACHES WEDNESDAY DUE TO ONGOING TIDAL AND LUNAR INFLUENCES AS WELL AS A PERSISTENT 3 FT/9-11 SECOND SWELL. && .TIDES/COASTAL FLOODING... ASTRONOMICAL HIGH TIDES WILL CONTINUE THROUGHOUT THE WEEK...AND AIDED BY OCCASIONAL INCREASES IN ONSHORE WINDS AND A LITTLE HIGHER THAN NORMAL SURF...SHALLOW COASTAL FLOODING IS POSSIBLE...ESPECIALLY ALONG THE SOUTH CAROLINA COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && BSH/JAQ
Hazardous weather outlook, Sep 27, 4:06 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 406 PM EDT TUE SEP 27 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-281000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 406 PM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-281000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 406 PM EDT TUE SEP 27 2011 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. COASTAL FLOODING...ELEVATED TIDES WILL CONTINUE THROUGH THE WEEK ACROSS NORTH COASTAL GEORGIA AND SOUTH COASTAL SOUTH CAROLINA. COASTAL FLOOD ADVISORIES MAY EVENTUALLY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 5:25 PM EDT | Special Weather Statement | CHS | Jenkins | 50 min |
| Sep 27, 5:31 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 59 min |
| Sep 27, 5:58 PM EDT | Special Weather Statement | CHS | Bulloch, Candler | 32 min |
| Sep 27, 6:18 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 57 min |
| Sep 27, 6:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.